# SDR SWAA2023012786235

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT AFT CARGO BAY BS767+8 RBL18.<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 767+8' REMOVED 0.010' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.063' FOUND TO BE OUT OF LIMITS PER SRM 53-00-04-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] REMOVED INTERCOSTAL PER SRM 51-40-02;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED CORRECTIVE ACTION 1;2 AND THE MEASUREMENT TABLE.;[05] RECEIVED ANGLE FROM OSS MATERIAL USED 7075 T62 CLAD 0.063' LOT. # 1409516-1 RO 899607-SWA;[06] LOCATED AND DRILLED NEW ANGLE AT AFT CARGO BAY BS767+8 RBL18 PER SRM 51-40-05-0G-0 AND DWG 146A0081.;[07] VERIFIED CORRECTIVE 5 AND 6. OK TO TREAT AND PRIME.;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON ANGLE AT AFT CARGO BAY BS767+8 RBL18 IAW SRM 51-20-01 AND SOPM 20-41-02.;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON ANGLE AT AFT CARGO BAY BS767+8 RBL18 IAW SRM 51-20-01 AND SOPM 20-41-02. AND OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED ANGLE AT AFT CARGO BAY BS767+8 RBL18 IAW SRM 51-40-02-0G-0 AND DWG 146A0081.;[12] VERIFIED CORRECTIVE ACTION 11.
